# SDR AALA20120529001

- Difficulty date: May 28, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 32,363 hours, 13,478 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: UNI7282
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DEN - INFLIGHT ORD-SFPO.  CREW REPORTED AUXILIARY POWER UNIT SHUTDOWN WITH RIGHT INTEGRATED DRIVE GENERATOR ON MEL.  EMERGENCY DECLARED FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NO EXTERNAL LEAKS HOWEVER OIL CONSUMPTION WAS HIGH.  PLACARD APU INOPERATIVE PER MEL.  REPLACED RIGHT ENGINE INTEGRATED DRIVE GENERATOR.  REPLACED APU (MPN 351A10001) AT ORD ON 05/30/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
